# SDR ASAA2016112618808

- Difficulty date: November 26, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 35,640 hours, 10,540 cycles
- System (JASC): 2300 · Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF 1 RADIO RECEIVES ONLY, UNABLE TO TRANSMIT. HF 2 RADIO WORKS FINE.  ACFT GROUNDED. PERFORMED FIM TASK 23-11 TASK 806. PERFORMED HF COMM SYSTEM TROUBLESHOOTING GROUND VERIFICATION CHECK SUCCESSFUL. NO HISTORY PAST 30 DAYS.
